# SDR AALA20111005AFW02

- Difficulty date: September 26, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 68,060 hours, 10,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TYPICAL DENT DAMAGE TO THE STATION 500 FUSELAGE FRAME INNER CHORD ABOVE STRINGER 31 LEFT DUE TO IMPACT DAMAGE FROM CARGO PALLETS.  FABRICATED AND INSTALLED REPAIR ANGLE PER EA B767-53-019173.
